Discussions By Condition: Mental conditions

Anti-depressants anyone?

Posted In: Mental conditions 2 Replies
  • Posted By: Anonymous
  • February 3, 2008
  • 00:44 AM

Here's an interesting Washington Post online article on the FDA withholding what anti-depressants can do to younger people (but it happened to ME and I'm 40!!!) :


Here's the 1st part of this article :

FDA Urged Withholding Data on Antidepressants
Makers Were Dissuaded From Labeling Drugs as Ineffective in Children

By Shankar Vedantam
Washington Post Staff Writer
Friday, September 10, 2004; Page A02

"The Food and Drug Administration has repeatedly urged antidepressant manufacturers not to disclose to physicians and the public that some clinical trials of the medications in children found the drugs were no better than sugar pills, according to documents and testimony released at a congressional hearing yesterday.

Regulators suppressed the negative information on the grounds that it might scare families and physicians away from the drugs, according to testimony by drug company executives. For at least three medications, they said, the FDA blocked the companies' plans to reveal the negative studies in drug labels, and in one case the agency reversed a manufacturer's decision to amend its drug label to say that the drug was associated in studies with increased hostility and suicidal thinking among children."

There's more of course. My experience : when I was 40 I took severla anti-depressants I got this way : suicidal ideation, etc. It left went I quit the pills, so don't try them if you're thinking of it and stop if you already are.

Those pills are dangerous-peligro!

Reply Flag this Discussion

2 Replies:

  • dangerous is not the half of it they can destroy lives i was suicidal on them and ive never felt that way ever and id been through some hard yards like many people hey i was too scared to have colonoscopy in case i died in operation table so certainly wouldnt think suicide it happened twice at start of drug and change of dosage beware now from medication withdrawal i am calling out moaning like animal yell out someone please help me and i have no control over this it comes out of the blue so people do now think i am mad but i can assure you it only started after coming off the meds
    angelene 13 Replies Flag this Response
  • SSRI's and Benzo's are the devil, my friend who took them for his anxiety had a really really bad time during his withdrawal. He was getting bad brain-shocks and other nasty things happen to him for a decent amount of time.Those drugs won't fix you, it's not realistic to think that you can take them for the rest of your life, so basically you'll have to end it sometime and go through ***l with the withdrawal. He told me that while he was on them he was just in a perpetual state of apathy; a zombie lifestyle...
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?